Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1987, Issue 375-376

Issues

Relative bilinear complexity and matrix multiplication.

V. STRASSEN
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1987.375-376.406

About the article

Published Online: 2009-12-14

Published in Print: 1987-03-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1987, Issue 375-376, Pages 406–443, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1987.375-376.406.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Yi Xiang, Yuren Zhou, and Zefeng Chen
Applied Intelligence, 2018, Volume 48, Number 9, Page 2894
[2]
Karl Bringmann, Christian Ikenmeyer, and Jeroen Zuiddam
Journal of the ACM, 2018, Volume 65, Number 5, Page 1
[3]
Matthias Christandl and Jeroen Zuiddam
computational complexity, 2018
[4]
Matthias Christandl, Asger Kjærulff Jensen, and Jeroen Zuiddam
Linear Algebra and its Applications, 2017
[5]
Péter Vrana and Matthias Christandl
Journal of Mathematical Physics, 2015, Volume 56, Number 2, Page 022204

Comments (0)

Please log in or register to comment.
Log in